Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Stability of walking vector solitons

Autor
Mihalache, D.; Mazilu, D.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Physical review letters
Data de publicació
1998-11
Volum
81
Número
20
Pàgina inicial
4353
Pàgina final
4356
DOI
https://doi.org/10.1103/PhysRevLett.81.4353 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/98045 Obrir en finestra nova
URL
http://journals.aps.org/prl/abstract/10.1103/PhysRevLett.81.4353 Obrir en finestra nova
Resum
The stability of two-parameter families of walking vector solitons of coupled nonlinear Schrödinger equations in investigated. It is shown that all known, lowest-order soliton types, namely, slow, fast, vector in phase, and vector out of phase are dynamically stable in certain regions of the parameter space. The condition of linear marginal stability of the solitons is not necessarily given by an explicit geometric criterion, because soliton instability mediated by the existence of complex eige...
Citació
Mihalache, D., Mazilu, D., Torner, L. Stability of walking vector solitons. "Physical review letters", Novembre 1998, vol. 81, núm. 20, p. 4353-4356.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants